TU Berlin

FG DifferentialgleichungenPublikationen

Inhalt des Dokuments

zur Navigation

Publikationen

Refereed Journals

A. Eikmeier, E. Emmrich, and H.-C. Kreusler
Nonlinear evolution equations with exponentially decaying memory: Existence via time discretisation, uniqueness, and stability
Comput. Methods Appl. Math. (2018, published online)
(link to journal) (arXiv version)

H.-C. Kreusler and H. Yserentant
The mixed regularity of electronic wave functions in fractional order and weighted Sobolev spaces
Numer. Math. 121 (2012), no. 4, 781-802.
(link to journal) (preliminary version as PDF)

J. Behrndt and H.-C. Kreusler
Boundary relations and generalized resolvents of symmetric operators in Krein spaces.
Integr. Eq. Oper. Theory 59 (2007) 309 - 327.
(link to journal) (preliminary version as PDF) 

Theses

H.-C. Kreusler
Zur anisotropen Sobolev-Regularität der elektronischen Schrödinger-Gleichung
Dissertation Technische Universität Berlin (2011) 

H.-C. Kreusler
Zur Parametrisierung der verallgemeinerten Resolventen eines symmetrischen Operators.
Diplomarbeit Technische Universität Berlin (2005)

Navigation

Direktzugang

Schnellnavigation zur Seite über Nummerneingabe